Aa
A
A
A
Close
Pain Management Community
9.74k Members
Avatar universal

ACHES

I ache all over every day.   What could cause this and what can I take for this?  I am 2 weeks and 1 day out from taking a hydrocodone.  I took these as prescribed for 3 years and then had cervical fusion surgery.   I am no longer taking the medication and ache all over )-:
5 Responses
Avatar universal
Hi There are several possible causes of all over body aches. One could be lack of Vit D, Low Iron, low thyroid...  Have you had yours checked ?
Also in your case since you were on hydrocodone for a long period of time it could possibly have lowered your Magnesium stores.
Taking Vit D3 and Magnesium oral supplements would help but it would take a few weeks to build it up in your system.
One way to help speed it up is to   soak in Epsom Salt (another form of Magnesium) bath for 20 to 30 minutes in the warmest water you could tolerate. It will relieve body aches and pain and also afford very relaxing and rested sleep.
In addition you could also use Magnesium spray when or if you don't have time to do tub soaking. You can use the spray as often as you want.
Magnesium will help many other health issues. Also balance Mg intake with Calcium enriched foods. Please search on Magnesium Deficiency.
Preferred Mg supplement: Magnesium Glycinate. Take it as it says on the bottle.  Avoid the more common Mg Oxide > this kind causes loose stools.
Ask your MD for permission to take Mg if you are taking other medications.
Hope this helps.  
Avatar universal
THANKS!  I will read about Mg def and I am getting my
labs tested on Wednesday.   I hope I start to feel better soon!
Avatar universal
you could still be going through withdraws i know sometimes it takes a while for your body to adjust but give it time it'll go away if it's that I bet you are having haedaches as well hope you feel better soon if it is withdraws then you will good luck
1855076 tn?1337118903
I would think you would be past the worst of the withdrawals at this point but it is possible that's at least part of what's going on.  Also, when pain medication is stopped after using it for a while, it is very common to get rebound pain.  Rebound pain will settle down after some time and then you'll know what your pain level is really at.  These are all some of the symptoms of fibromyalgia and if things don't clear up, you may want to look into this.
Avatar universal
Thanks for your help !!!

Have an Answer?
Top Pain Answerers
Avatar universal
st. louis, MO
317787 tn?1473362051
DC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Could it be something you ate? Lack of sleep? Here are 11 migraine triggers to look out for.
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Here are 10 ways to stop headaches before they start.
Tips and moves to ease backaches